Vector bundles on loop spaces of spheres.

Mark Mahowald; Erich Ossa

Mathematische Zeitschrift (1991)

  • Volume: 208, Issue: 1, page 139-146
  • ISSN: 0025-5874; 1432-1823

How to cite


Mahowald, Mark, and Ossa, Erich. "Vector bundles on loop spaces of spheres.." Mathematische Zeitschrift 208.1 (1991): 139-146. <>.

author = {Mahowald, Mark, Ossa, Erich},
journal = {Mathematische Zeitschrift},
keywords = {-theory; loop space; vector bundle},
number = {1},
pages = {139-146},
title = {Vector bundles on loop spaces of spheres.},
url = {},
volume = {208},
year = {1991},

AU - Mahowald, Mark
AU - Ossa, Erich
TI - Vector bundles on loop spaces of spheres.
JO - Mathematische Zeitschrift
PY - 1991
VL - 208
IS - 1
SP - 139
EP - 146
KW - -theory; loop space; vector bundle
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.